# SDR DXTA200702732

- Difficulty date: December 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,196 hours, 5,235 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 99146152
- Part serial: 036
- Condition: Inoperative
- Location: Te Flaps
- Part time: 8,196 hours, 5,235 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING FLAPS TO 5 DEGREES, (FLAP FAIL) CAS MSG CAME ON.  TROUBLESHOT TO BAD PDU CLUTCH. REMOVED, REPLACED AND OPS CHECK GOOD OF PDU IAW 750 MM 27-52-00.
